# SDR VNAA2021051699920

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CIRCUMFERENTIAL JOINT MULTIPLE SPOTS OF CORROSION BETWEEN STGR 24L AND 24R. REPAIRED PER EA 21-C7-53-252
